Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 25, 2014, 11:27:07 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 647439
  • Total Topics: 49334
  • Online Today: 259
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: switching to atripla?  (Read 1578 times)

0 Members and 1 Guest are viewing this topic.

Offline Rob P

  • Member
  • Posts: 16
switching to atripla?
« on: August 28, 2006, 06:22:20 PM »
Greetings, All:
doc informed me I'm good to switch from sustiva/truvada to Atripla.  I know it's the same drug combo, but is there anything I should watch for?  Anyone make the switch and notice anything?   Best part is the deductable, from two to one pill.  Yippee.  Let me know. 

Rob

Offline Teresa

  • Member
  • Posts: 1,753
Re: switching to atripla?
« Reply #1 on: August 28, 2006, 07:02:30 PM »
Rob,

Hubby started taking Atripla last Thursday and he says hes hasn't noticed any difference. He was on Sustiva/Truvada also and he never had any bad side effects.

The pharmacist did tell me when i picked up the prescription that it was recommended to take at bedtime with a full glass of water.

Hubby takes them at bedtime but he doesn't drink a full glass of water. Just enough to swallow his pills.

Hope you have the same luck hubby has had.

Hugs
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline Rob P

  • Member
  • Posts: 16
Re: switching to atripla?
« Reply #2 on: August 29, 2006, 04:39:19 AM »
great news!  thanks, Teresa.  Hope the hubby continues on the high road.  The sustiva/truvada combo isn't bad, the dreams are wild and vivid now, not always sure when I wake up what was real and what was dream.  I'm at the doc's this afternoon for the numbers since starting so I'm hoping they are way down.  I'll do the switch in two more days ( don't want to waste the other pills).


Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: switching to atripla?
« Reply #3 on: November 22, 2006, 01:40:05 PM »
i understand the need for drinking a full glass of water with these meds but they already cause me to get up 2 or 3 times to go pee and i never had to get up more then once before starting meds.the Sustiva makes me pretty dizzy so it can be difficult to balance being so groggy.this is my first combo so i don't really know what to expect but I'm quite sure I'm generating more pee
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.